# SDR NSVA2011088

- Difficulty date: March 28, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 39,269 hours, 46,601 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER BOTTOM SKIN HAS DENT LOCATED AT HS 58.52, 5 INCHES FROM FWD EDGE OF SKIN, MEASURING 2.38" X .88" X .013" DEEP.  REPAIRED IAW TD 340-55-11-04.  LT HORIZONTAL STABILIZER BOTTOM SKIN HAS A DENT LOCATED AT HS 105.17, 5.8 INCHES FROM FWD EDGE OF SKIN, MEASURING 2.13" X 1.0" X .012" DEEP.  REPAIRED IAW TD 340-55-11-04 REF CONTROL NUMBER 194-39A.  NUMEROUS DENTS IN UPPER SKIN OF LT HORIZONTAL STABILIZER.  REPAIRED DENTS "B", "U", AND "Y" IAW TD 340-55-11-03.  REF CONTROL NUMBER 194-37.  NUMEROUS DENTS IN UPPER SKIN RT HORIZONTAL STABILIZER.  REPAIRED DENTS "C", "W", "GG", "NNN", AND "PPP" IAW TD 340-55-11-03.  REF CONTROL NUMBER 194-38.  FOUND PREVIOUSLY INSTALLED DOUBLER RT HORIZONTAL STAB LOWER SKIN AT HS 56.17, 2 INCHES AFT OF SKIN LEADING EDGE.  REF CONTROL NUMBER 194-49.  VERIFIED IAW TD 340-55-11-04.  FOUND PREVIOUSLY INSTALLED DOUBLER RT HORIZONTAL STAB UPPER SKIN AT HS 65.92, 3.25 INCHES AFT OF SKIN LEADING EDGE.  REF CONTROL NUMBER 194-51.  VERIFIED IAW TD 340-55-11-04.  FOUND PREVIOUSLY INSTALLED DOUBLER RT HORIZONTAL STAB UPPER SKIN AT HS 56, 4.25 INCHES AFT OF SKIN LEADING EDGE.  REF CONTROL NUMBER 194-50.  VERIFIED IAW TD 340-55-11-04.  FOUND PREVIOUSLY INSTALLED DOUBLER LT HORIZONTAL STAB UPPER SKIN AT HS 85.3, 3.75 INCHES AFT OF SKIN LEADING EDGE.  REF CONTROL NUMBER 194-52.  VERIFIED IAW TD 340-55-11-04.
